# SDR FDEA202406250860

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1139, X = 8.5 FOUND CROWN   DAMAGED. CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 1139, X = 8.5 DAMAGED   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1189 TO EXISTING SPLICE STATION 1129/6-100, X = 8.5 AS PER MD-  11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
